JMI cover

Journal of Mathematical Inequalities

Volume: 2

Year: 2008


Issue: 4 (December, 2008)
Article number / DOI Authors / Title Pages Abstract Article
02-38 V. S. Guliyev, A. Serbetci, Z. V. Safarov: Meda inequality for rearrangements of the B-convolutions and some applications 437–447 View View
02-39 C. Selvaraj, K. R. Karthikeyan: Certain classes of analytic functions of complex order involving a family of generalized differential operators 449–458 View View
02-40 N. S. Hoang, A. G. Ramm: A nonlinear inequality 459–464 View View
02-41 Takayuki Furuta: Further extension of an order preserving operator inequality 465–472 View View
02-42 J. M. Aldaz: A refinement of the inequality between arithmetic and geometric means 473–477 View View
02-43 Peter R. Mercer: Error terms for Steffensen's, Young's, and Chebychev's Inequalities 479–486 View View
02-44 J. Jakšetić, J. Pečarić: Steffensen's means 487–498 View View
02-45 S. S. Dragomir: Norm and numerical radius inequalities for a product of two linear operators in Hilbert spaces 499–510 View View
02-46 J. Pečarić, A. Vukelić: General dual Euler-Simpson formulae 511–526 View View
02-47 B. A. Frasin: Some sufficient conditions for certain integral operators 527–535 View View
02-48 M. K. Aouf: Inequalities involving certain integral operators 537–547 View View
02-49 Serap Bulut: A Note on the paper of Breaz and Güney 549–553 View View
02-50 Ryskul Oinarov, A. Temirkhanova: Boundedness and compactness of a class of matrix operators in weighted sequence spaces 555–570 View View
02-51 Ling Zhu: On a quadratic estimate of Shafer 571–574 View View
02-52 Dansheng Yu, Songping Zhou: An inequality for polynomials with positive coefficients and applications in rational approximation 575–585 View View